Tri-Mix side effects I experience a d... - Prostate Cancer A...

Prostate Cancer And Gay Men
865 members755 posts

Tri-Mix side effects I experience a dull pain in my penis scrotum and groin area after friction stops which has lasted over an hour

Daddybearblue
Daddybearblue

I'm new to this drug and have just noticed this side effect the last three times I've used drug. Only been using it for month. Don't mind the warm sensation but this pain is annoying. Tried ibuprofen liqiigels which work in half an hour but took an hour and a half the last time. Any suggestions about this side effect.?

12 Replies
oldestnewest

Try a lower dose, or a formulation with less alprostadil. There is a formulation (bimix) with no alprostadil, but it may be less effective.

Thanks Tall. My Surgeon injected me once in his exam room , disappeared for 10 minutes and came back, grabbed my penis and pronounced my erect penis an 8 on the erection meter. He also had me grab my own penis to see how firm an 8 should feel. He warned if it became harder and lasted longer than two hours to take Sudafed. He also mentioned if I needed less dosage to reduce amount by .05 so with the information you gave me I will try this and see if it helps alleviate the problem. It is so nice to have erections again.ey I'm waiting for 6 months of clean PSA'S to see if cancer is hiding anywhere else then there will be penile implants. This is all a new journey. Thanks again for your input. Arlis

Thank you as always for your help with this matter. I tried .05 less than Dr said was my dosage. This made a big difference. The pain was substantially less than before and the erection didn't last over 2 hours like before. It lasted about an hour and twenty minutes and had the suttle way of going flaccid without returning to it's desecrated state immediately. I didn't need any pain meds this time. Thanks. Arlis

I would also recommend using bimix. That was what my doctor recommended for me. It works great for me. It gives me a great erection again and then just fades away. I have not had any pain issues with it, at the injection site or afterwards.

Just remember to inject on different sides each time. They say constant injections on one side will cause your penis to form scar tissue and start to curve, and you don't want that. I kept a small pocket planner in the bathroom and would log which side I injected.

And you are so right about getting an erection again. It just feels great after not having one in a few months. I know the thought of injections into your penis is hard to think about but once you do it, it is so worth it both physically and mentally. So for those out who are thinking it's over, just give this a try. The needle is short and very fine.

And for what's it worth, my erections are starting to return after almost 3 years since my surgery. Takes a lot of stimulation and I will deflate quickly but at least it gives me hope.

Take care my friend and enjoy the holidays.

Daddybearblue
Daddybearblue
in reply to Ram17

Thanks for your help. What someone suggested was to reduce the dosage and I tried that by lowading .05 less than dosage Dr told me. I had great results. Most importantly the pain level is significantly less and the erection is not over two hours. I do not need to take pain meds. I am happy with Tri-Mix again. Congratulations on erection coming back. Dr had to take both nerves because of cancer so after surgery I'm hanging. After several months of clean PSA'S there will be penile implants. Got to get to there.

Using Bimix myself and have not had any issues you are describing. My only problem is that my erections are lasting to long. I've decreased the dose to about .05. My doc told me to stay on Cialis which I suspect is why that was happening. The days I know I'm going to inject I will sometime skip the Cialis, then will go with .10 on the dose. I do like the quality of my erections though..good to have them again.

Thanks Matt, I can't take any of the pill ED meds. I had to go straight to Tri-Mix right after surgery. The pumps don't work on me either. When Dr laid all this on me it was like he cut my penis completely off my body and this was a month before surgery. I know we're heading towards penile implants if i can have 6 months of clean PSA'S. Just trudging down the road. Thanks again for your comments. Arlis

I did reduce dose and it made all the difference. Wow erection again.

I had the same with Tri-Mix gel. It was debilitating. The perineum pain was so strong that I had to lie down. I could not sit, stand or walk. I had to give up on the gel. My urologist tried Bi-Mix and it did nothing. I have not tried Tri-Mix injection and do not know if I'd have the same effect with that.

It was suggested to me to lower dosage but haven't tried yet because of 24 hour period between days one can use product. I want to try that before I give up erections again.

There is also an interesting paper posted in today's forum about the effects of trazodone on erectile function. Yeah, I do not want to give up on erections either.

Hey Dad, tried using .05 less than original dosage. Much better, pain is substantially less than before. Instead of two plus hours which with what I was told was too long. The erection lasted about hour and a half. That is better but more important the pain is far less, don't need to take pain killer this time.

You may also like...